Geometric conic spline approximation in CAGD
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 331-347
Printed June 1, 2002
Young Joon Ahn
Ajou University
Abstract : We characterize the best geometric conic approximation to regular plane curve and verify its uniqueness. Our characterization for the best geometric conic approximation can be applied to degree reduction, offset curve approximation or convolution curve approximation which are very frequently occurred in CAGD(Computer Aided Geometric Design). We also present the numerical results for these applications.
Keywords : conic spline, Chebyshev approximation, geometric Hermite interpolation, offset curve, convolution curve
MSC numbers : 41A50, 41A52, 65D05, 64D07
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd